Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 3, Pages 563-569
http://dx.doi.org/10.1155/S0161171285000618

An edgeworth expansion for a sum of M-Dependent random variables

Faculty of Management Sciences, The Ohio State University, Columbus 43210, Ohio, USA

Received 20 February 1985

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wan Soo Rhee, “An edgeworth expansion for a sum of -Dependent random variables,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 563-569, 1985. https://doi.org/10.1155/S0161171285000618.